Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 176, NWS Midland/Odessa, TX

June 26, 2014Presidio County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 26, 2014, 5:36 PM CDT for Presidio County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2014, 5:36 PM CDT (22:36 UTC)
Expired
Jun 26, 2014, 6:00 PM CDT
In force
24 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Presidio County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.6 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2014-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2014-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
627 J/kg
Mixed-layer CIN
-355 J/kg
Mixed-layer LCL
1568 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WUUS54 KMAF 262236
SVRMAF
TXC377-262300-
/O.NEW.KMAF.SV.W.0176.140626T2236Z-140626T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
536 PM CDT THU JUN 26 2014

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PRESIDIO COUNTY IN SOUTHWEST TEXAS...

* UNTIL 600 PM CDT

* AT 531 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER 
  EAST CENTRAL PRESIDIO COUNTY...OR 14 MILES SOUTH OF MARFA...
  MOVING SOUTHWEST AT 10 MPH. THIS STORM WILL MOVE ACROSS
  FARM TO MARKET ROAD 169 SOUTH OF MARFA.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  EASTERN PRESIDIO COUNTY...
  CENTRAL PRESIDIO COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 2982 10386 3002 10431 3025 10408 3014 10380
TIME...MOT...LOC 2235Z 044DEG 10KT 3011 10399

$$
1 follow-up statement
705 
WWUS54 KMAF 262249
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
549 PM CDT THU JUN 26 2014

TXC377-262300-
/O.CON.KMAF.SV.W.0176.000000T0000Z-140626T2300Z/
PRESIDIO-
549 PM CDT THU JUN 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EAST CENTRAL PRESIDIO COUNTY...

AT 544 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED OVER FM 169 ABOUT 15 MILES SOUTH OF MARFA...MOVING SOUTHWEST 
AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 2982 10386 3002 10431 3025 10408 3014 10380
TIME...MOT...LOC 2249Z 044DEG 10KT 3008 10402

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:31 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 26, 2:31 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
231 PM CDT Thu Jun 26 2014

.DISCUSSION...
West to northwesterly aloft will continue through the weekend.
Lacking decent upper level ridging, very intense daytime heating
(above normal temperatures) along and east of a dryline should
allow isolated to widely scattered thunderstorms to develop most
afternoons and evenings through Sunday across mainly west Texas
and the mountains extreme southwest Texas.

By next Monday through Thursday upper level ridging is forecast
to strengthen from the southern Rockies to the Gulf Coast. This
will turn the mid level flow to the northeast and east and
increase subsidence across the forecast area and diminish the
threat of convection. The exception could be southeast New Mexico
on Monday and Tuesday where mid level flow off the New Mexico
mountains and could steer storms into those areas. Temperatures
should continue above normal next week with upper ridging in
place.

&&

.FIRE WEATHER...
A few locations over the southeast New Mexico Plains will see
minimum RHs near 15 percent this afternoon, however 20 foot wind
speeds should stay below 20 mph sustained.  Recovery tonight will be
good to excellent over all but the Guadalupe Mountains.  The base of
an upper level storm system will pass over New Mexico Friday.
Increasing mid level winds and hot temperatures will result in gusty
southwest 20 foot winds Friday afternoon, especially over the
Guadalupe Mountains and portions of the southeast New Mexico Plains.
Since minimum afternoon RHs will drop to 10 to 15 percent in these
areas, will issue a Red Flag Warning from 27/19Z until 28/02Z.
There has been some greenup in these areas, but there are still dry
fuels and the Fire Danger Rating will be high to very high.  A
dryline will sharpen up over the Permian Basin and Lower Trans Pecos
Friday afternoon with scattered thunderstorms possible along it.
Recovery Friday night will be poor along and west of a Maljamar,
Balmorhea and Presidio line.

The upper storm system will move east of the region Saturday.  It
will still be hot and dry west of the dryline with minimum afternoon
RHs dropping to 10 to 15 percent along and west of a Gail, Midland,
Alpine and Presidio line.  However, 20 foot wind speeds will stay
below 20 mph sustained for the most part.  Recovery Saturday night
will be similar to Friday night.  The dryline will stay further west
Sunday afternoon with minimum RHs of 10 to 15 percent expected along
and west of a Hobbs, Wink, Marfa and Presidio line.  20 foot wind
speeds do not appear strong enough for critical fire weather
conditions.

&&

.CLIMATE...With summer upon us locations in West Texas and
Southeast New Mexico are approaching...or are at the hottest
climatological normals for the year. The following is the NCDC
climatological normals for the hottest maximum temperatures during
the year.

Location         Temp    Start Date    End Date
--------         ----    ----------    --------
Midland Intl AP   95     June 28       August 9
Odessa            96     June 19       June 25
Andrews           95     June 15       August 11
Seminole          94     July 1        July 10
Snyder            94     July 6        August 14
Fort Stockton     95     June 20       July 3
Alpine            91     June 15       June 20
Hobbs             95     June 13       July 20
Carlsbad          96     June 23       July 1

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 95  69  99  70  /  20  20  10  10
BIG SPRING TX              94  69  96  74  /  10  10  20  20
CARLSBAD NM               100  67 105  69  /  10  10   0   0
DRYDEN TX                  96  74  99  75  /  10  10  10  10
FORT STOCKTON TX           95  72 100  73  /  20  20  20  20
GUADALUPE PASS TX          93  69  95  67  /  10  10   0   0
HOBBS NM                   95  65 100  66  /  20  20  10  10
MARFA TX                   90  57  94  60  /  30  30  10  10
MIDLAND INTL AIRPORT TX    94  72  99  74  /  10  10  20  20
ODESSA TX                  95  71  99  73  /  10  10  10  10
WINK TX                    97  73 102  72  /  20  20  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING from 1 PM to 8 PM MDT Friday FOR THE FOLLOWING
     ZONES... Guadalupe Mountains NP/Lincoln NF/LNZ...Southeast
     Plains/BLM Roswell/LNZ.

TX...RED FLAG WARNING from 1 PM to 8 PM MDT Friday FOR THE FOLLOWING
     ZONES... Guadalupe Mountains.

&&

67/12
Hazardous weather outlook, Jun 26, 1:44 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
144 PM CDT THU JUN 26 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-271845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
144 PM CDT THU JUN 26 2014 /1244 PM MDT THU JUN 26 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE MARFA PLATEAU INTO
THE PRESIDIO VALLEY THIS AFTERNOON AND EVENING, WITH MORE ISOLATED
STORMS POSSIBLE ACROSS THE UPPER TRANS PECOS INTO THE SOUTHEAST NEW
MEXICO PLAINS AND WESTERN PERMIAN BASIN.  A FEW STORMS COULD BE
SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS.  DUE TO
PLENTIFUL MOISTURE IN THE AIR, LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GUSTY SOUTHWEST WINDS, AND DRY AND HOT CONDITIONS WILL CREATE
CONDITIONS FAVORABLE FOR FIRE GROWTH AND SPREAD ACROSS THE GUADALUPE
MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS FRIDAY AFTERNOON AND
EVENING.  A RED FLAG WARNING IS IN EFFECT FOR THESE AREAS.

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG A DRYLINE
STRETCHING OVER THE PERMIAN BASIN, STOCKTON PLATEAU, LOWER TRANS
PECOS AND INTO THE BIG BEND REGION FRIDAY AFTERNOON AND EVENING.
SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL DAMAGING WINDS
AND HEAVY RAINFALL THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 26, 3:15 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
315 PM CDT THU JUN 26 2014

TXZ074-262100-
DAVIS/APACHE MOUNTAINS AREA-
315 PM CDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHWESTERN BREWSTER AND SOUTHEASTERN JEFF DAVIS COUNTIES UNTIL 400
PM CDT...

STRONG THUNDERSTORMS WERE LOCATED 6 MILES NORTHEAST OF CAMP MITRE
PEAK AND 4 MILES WEST OF INDIAN LODGE STATE PARK AT 314 PM
CDT...MOVING SOUTHEAST AT 5 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3052 10356 3040 10373 3046 10407 3059 10420
      3080 10387
TIME...MOT...LOC 2014Z 326DEG 3KT 3053 10371

HUFFMAN
Special weather statement, Jun 26, 3:53 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
353 PM CDT THU JUN 26 2014

TXZ058-074-075-262130-
PECOS-DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS
PECOS-
353 PM CDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL JEFF DAVIS...NORTH CENTRAL BREWSTER...SOUTH CENTRAL
REEVES AND WEST CENTRAL PECOS COUNTIES UNTIL 430 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST OF STAR MOUNTAIN
AT 353 PM CDT...MOVING EAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3095 10340 3049 10335 3052 10378 3080 10383
TIME...MOT...LOC 2053Z 268DEG 25KT 3067 10363

HUFFMAN
Special weather statement, Jun 26, 4:05 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
405 PM CDT THU JUN 26 2014

NMZ028-TXZ058-059-262130-
LOVING-EDDY COUNTY PLAINS-REEVES COUNTY AND UPPER TRANS PECOS-
405 PM CDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN CULBERSON...NORTHWESTERN LOVING...NORTHWESTERN REEVES
AND SOUTHEASTERN EDDY COUNTIES UNTIL 430 PM CDT/330 PM MDT/...

A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST OF RED BLUFF
RESERVOIR AT 405 PM CDT/305 PM MDT/...MOVING EAST AT 20 MPH.
THIS STORM WAS CROSSING U.S. HWY 285.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3221 10381 3189 10374 3184 10410 3206 10416
TIME...MOT...LOC 2105Z 247DEG 16KT 3201 10402
Special weather statement, Jun 26, 4:30 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
430 PM CDT THU JUN 26 2014

TXZ058-074-075-262215-
PECOS-DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS-
430 PM CDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL JEFF DAVIS...NORTH CENTRAL BREWSTER...SOUTH CENTRAL
REEVES AND WEST CENTRAL PECOS COUNTIES UNTIL 515 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST OF HOVEY AT 429
PM CDT...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS NEAR
55 MPH ARE POSSIBLE WITH THIS THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3103 10325 3065 10309 3058 10356 3079 10365
TIME...MOT...LOC 2129Z 259DEG 22KT 3073 10347

HUFFMAN
Special weather statement, Jun 26, 5:13 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
513 PM CDT THU JUN 26 2014

TXZ074-075-081-262245-
PECOS-DAVIS/APACHE MOUNTAINS AREA-BIG BEND AREA-
513 PM CDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL PECOS AND NORTH CENTRAL BREWSTER COUNTIES UNTIL 545 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 16 MILES WEST OF SIERRA MADERA AT
512 PM CDT...MOVING EAST AT 30 MPH. SMALL HAIL AND WIND GUSTS
NEAR 50 MPH ARE POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3072 10271 3028 10305 3060 10334 3080 10316
TIME...MOT...LOC 2212Z 284DEG 26KT 3067 10312

HUFFMAN
Special weather statement, Jun 26, 5:16 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
516 PM CDT THU JUN 26 2014

TXZ074-080-081-262245-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-BIG BEND AREA-
516 PM CDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL PRESIDIO AND WEST CENTRAL BREWSTER COUNTIES UNTIL 545 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER EAST CENTRAL PRESIDIO COUNTY
AT 516 PM CDT...MOVING SOUTH AT 20 MPH. NICKEL SIZE HAIL AND WIND
GUSTS NEAR 50 MPH ARE POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 2994 10368 2997 10406 3025 10400 3023 10374
TIME...MOT...LOC 2216Z 359DEG 18KT 3011 10388

HUFFMAN

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:33 PM CDTSpecial Weather StatementMAFScurry42 min
Jun 25, 8:11 PM CDTSpecial Weather StatementMAFScurry49 min
Jun 25, 9:15 PM CDTSpecial Weather StatementMAFMitchell45 min
Jun 25, 9:58 PM CDTSpecial Weather StatementMAFMitchell62 min
Jun 26, 2:15 PM CDTRed Flag WarningMAF33 hr
Jun 26, 2:46 PM CDTSpecial Weather StatementMAFJeff Davis29 min
Jun 26, 2:49 PM CDTSpecial Weather StatementMAFJeff Davis26 min
Jun 26, 3:15 PM CDTSpecial Weather StatementMAFJeff Davis45 min
Jun 26, 3:44 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis, Presidio3 hr
Jun 26, 3:53 PM CDTSpecial Weather StatementMAF37 min
Jun 26, 4:05 PM CDTSpecial Weather StatementMAFLoving25 min
Jun 26, 4:30 PM CDTSpecial Weather StatementMAF45 min
Jun 26, 5:13 PM CDTSpecial Weather StatementMAFPecos32 min
Jun 26, 5:16 PM CDTSpecial Weather StatementMAFPresidio29 min
Jun 26, 5:52 PM CDTSpecial Weather StatementMAFPecos23 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.